Men Home > Tribulus Terrestris Overdose
It is not known exactly what to expect from an overdose with Tribulus terrestris (or if an overdose is even possible). If the supplement does indeed increase male hormone levels, as is often claimed, an overdose may cause testosterone-like effects, such as increased body or facial hair growth or lowering of the voice (in women). Treatment for an overdose will likely involve supportive care.
It is not known exactly what to expect from consuming too much Tribulus terrestris, but it is likely that the effects of an overdose will vary, depending on various factors, such as the dosage and whether or not it was taken with any other drugs or supplements.
If you think you may be experiencing problems due to an overdose of T. terrestris, seek medical attention right away.
As mentioned, it is not clear what to expect from a T. terrestris overdose (or even if an overdose is possible). T. terrestris is often claimed to increase testosterone and other male hormones; if this is indeed the case (and it may not be), an overdose might cause testosterone-like effects (especially if it is taken chronically), such as:
- Anger or rage
- Increased body or facial hair growth
- Worsening of an enlarged prostate
- Worsening of some hormone-related cancers (such as prostate cancer)
- Lowering of the voice (in women).
It is not known how to best treat an overdose of T. terrestris. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe you may have overdosed on T. terrestris.